# SDR 06FDEA03402

- Difficulty date: September 22, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL CHORD ON AFT SIDE OF BS 870 BULKHEAD CRACKED RBL 11, BS 871, 12 INCHES OVER RT KEELBEAM.  REMOVED VERTICAL STRUCTURE BS 870 RBL 11, FABRICATED AND INSTALLED REPLACEMENT STRUCTURE IAW SRM 51-30-2, 51-20-7.
